Differential and Integral Equations

Variational methods for nonlinear eigenvalue inequalities

Ricardo Silva Kubrusly

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 5 (1990), 923-932.

First available in Project Euclid: 9 September 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H12
Secondary: 35J85 47H19 73V25


Kubrusly, Ricardo Silva. Variational methods for nonlinear eigenvalue inequalities. Differential Integral Equations 3 (1990), no. 5, 923--932. https://projecteuclid.org/euclid.die/1378730134

Export citation